EconPapers    
Economics at your fingertips  
 

On Types of Solutions of the Second Order Nonlinear Boundary Value Problems

Maria Dobkevich, Felix Sadyrbaev, Nadezhda Sveikate and Inara Yermachenko

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We review the results concerning types of solutions of boundary value problems for the second order nonlinear equation where is the second order linear differential form. The existence results and the multiplicity results are stated in terms of types of solutions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/594931.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/594931.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:594931

DOI: 10.1155/2014/594931

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:594931